# SDR CA050107005

- Difficulty date: January 6, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,656 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2450 · AC Power Distribution System
- Part: Rccb
- Part number: SM601BA20A1
- Part serial: 17731
- Condition: Arced
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING NR 2 AC CONTACTOR BOX IN THE RT NACELLE DURING A HEAVY MX CHECK, DISCOVERED THAT HARDWARE THAT HOLDS WIRES  ONTO THE REMOTE CONTROL CIRCUIT BREAKER (RCCB) HAD COME OFF AT 3 OF 6 ATTACH STUDS. RCCB IS FOR NR 1 ENG STANDBY HYD PUMP. HARDWARE FOR LOAD A2 & LOAD B2 WERE LAYING ON INSIDE BOTTOM OF CONTACTOR BOX AND HARDWARE FOR LOAD C2 HAD BACKED OFF APPROX HALF WAY ON STUD.  ALL 3 STUDS SHOWED SIGNS OF ARCING  DAMAGE WITH GROOVES BURNED INTO STUDS FROM CURRENT. TERMINAL ENDS ON WIRE 10006A18C-1 AT LOAD C2 ALL SHOWED SIGNS OF ARCING AND WERE BURNED AT THE POINT OF CONTACT WITH THE STUDS.
